标题:Existence of homoclinic solutions for a fourth order differential equation with a parameter
作者:Li, Tiexiang ;Sun, Juntao ;Wu, Tsung-Fang
作者机构:[Li, Tiexiang ] Department of Mathematics, Southeast University, Nanjing; 211189, China;[Wu, Tsung-Fang ] Department of Applied Mathematics, National 更多
通讯作者:Wu, Tsung-Fang
来源:Applied Mathematics and Computation
出版年:2014
卷:251
页码:499-506
DOI:10.1016/j.amc.2014.11.056
摘要:In this paper, we study the existence of homoclinic solutions for a class of fourth order differential equations. By using variational methods, the existence and the non-existence of nontrivial homoclinic solutions are obtained, depending on a parameter.
© 2014 Elsevier Inc.
收录类别:EI
资源类型:期刊论文
TOP